MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ROCHESTER MEC ULTRAFLEX I 30BX

MEDIVANCE, INC. ¿ 1725056 ROCHESTER MEC ULTRAFLEX I 30BX
Model Number 33303
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the adhesive was too strong.The removal of the device was very painful, even with the assistance of water and other aids, and allegedly irritated the patient's skin.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.Visual inspection noted no obvious defects.Functional testing results were found within specification.The acceptable peel strength must be in a range from 0.60 to 2.60 lbf for a male external catheter and the sample results were: sample 1: 1.40 lbf, sample 2: 1.29 lbf, sample 3: 1.36 lbf.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿ description/indication the self-adhering male external catheter is designed for the management of male urinary incontinence.Contraindication do not use on irritated or compromised skin.Precautionlergic reaction occurs.For good hygiene, change catheter daily.Use of a single device for longer periods than 24 hours may increase the risk of complications.Directions: to apply wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Open package at perforation.To remove plastic insert, squeeze catheter at the top of the white cone and pull to release.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Connect to collection bag.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." (b)(4).
 
Event or Problem Description

Brand Name
ROCHESTER MEC ULTRAFLEX I 30BX
Common Device Name
MEC
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
louisville CO 80027
MDR Report Key6593579
Report Number1018233-2017-02724
Device Sequence Number10963035
Product Code NNX
UDI-Device Identifier00801741070778
UDI-Public(01)00801741070778(10)NGAS3780
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model Number33303
Device Catalogue Number33303
Device Lot NumberNGAS3780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2017
Initial Date Received by Manufacturer 05/05/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1